# SDR YENA2022110101050

- Difficulty date: October 31, 2022
- Submitted: November 1, 2022
- Operation: Air carrier
- Aircraft: N809JB
- Make and model: Airbus A320-232
- Aircraft serial: 05349
- Aircraft time: 38,452 hours, 12,366 cycles
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: None
- Part number: E213300011
- Part serial: 7357
- Condition: Failed
- Location: 2852gm
- Part time: 962 hours, 373 cycles
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT# 8598, VQQ-FLL. BRAKES ALTERNATE (R) RELEASE ECAM MSG, AFTER GEAR DOWN, WENT AROUND MAINT SAID TO CYCLE A/SKID NW SWITCH, MESSAGE WENT AWAY BUT RETURNED ON NEST GEAR DOWN; REMOVED & REPLACED RH ALTERNATE BRAKE DIRECT DRIVE VALVE (98GG) IAW AMM32-43-35. OPS CHECK & FUNCTIONAL CHECK ARE GOOD.
